MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Iliac Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Iliac Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number HGB161007A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® EXCLUDER® Iliac Branch Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Silicon Valley B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
mana yamamoto
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50929002
Report Number3013164176-2026-03242
Device Sequence Number10759670
Product Code MIH
UDI-Device Identifier00733132635313
UDI-Public(01)00733132635313(17)290715
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHGB161007A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale